Trapezoid type inequalities for complex functions defined on the unit circle with applications for unitary operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Trapezoid type inequalities for complex functions defined on the unit circle with applications for unitary operators in Hilbert spaces. Georgian Mathematical Journal, 23 (2). 199 - 210. ISSN 1072-947X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33394
DOI https://doi.org/10.1515/gmj-2016-0012
Official URL https://www.degruyter.com/view/j/gmj.2016.23.issue...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequality
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login